# SDR REXA2021032600262

- Difficulty date: March 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035405003
- Condition: Corroded
- Location: Bs 1047-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SILL PLATE BETWEEN FS 1047.00 AND FS 1069.75 RBL 42 IS CORRODED. - BLENDED AND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED AFT CARGO FLOOR SILL PLATE BETWEEN FS 1047.00 & FS1069.75 IAW CRJ 700 SRM 53-00-00-01-001-A01 & 51-40-11-001-001-A01 LEAK CHECK GOOD.
